Optimized Slater-type basis sets for the elements 1–118
Article first published online: 15 MAY 2003
Copyright © 2003 Wiley Periodicals, Inc.
Journal of Computational Chemistry
Volume 24, Issue 9, pages 1142–1156, 15 July 2003
How to Cite
Van Lenthe, E. and Baerends, E. J. (2003), Optimized Slater-type basis sets for the elements 1–118. J. Comput. Chem., 24: 1142–1156. doi: 10.1002/jcc.10255
- Issue published online: 15 MAY 2003
- Article first published online: 15 MAY 2003
- Manuscript Accepted: 2 DEC 2002
- Manuscript Received: 3 JUL 2002
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!